Discussions that mention botox

Back Problems board


Hi everyone, I'm new to this board. I wanted to know if anyone experienced any of these problems. I have alot going on, alot worse after L4-L5 TLIF. My symptoms are numbness in the groin, buttocks,extreme pain under left buttock, a form of foot drop with severe calf pain and cannot heel walk at all. I just had botox injections in my calf with no relief. I had every injection you could get. I went to another neurosurgeon and he said I have permanent nerve damage. He wants me to be optmistic for in the future I may get some sensation back. Dave was talking about numbness with sex. I too get no sensation anymore I feel like my sex life is over and I am only 47. Please let me know if anyone else experience these symptoms, I woke up from surgery like this. This was nothing of what had prior to surgery. Like I said my surgery was January 29,2004 a whole year. I take alot of pain medication.such as 50mcg fentenayal patches, neurontin, elavil, zanaflex, zoloft,skeleaxin, and xanax
thanks Kay